Q. My daughter feels body pain, headache, and chill after two weeks of flu shot. How to get her temperature normal?

Answered by
Dr. Prabhakar Laxman Jathar
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Jul 07, 2019 and last reviewed on: Jul 09, 2019

Hello doctor,

My 15-year-old very healthy, active and fit daughter had the flu shot two weeks ago. Today she woke up this morning with lethargic, chills, shivering, cough, headache and body aches. She is sleeping on and off. Eating a little. It is unusual for her to get anything. No medications or health issues, although she fainted after the flu shot that may have been the needle itself. She was ok after that. Her temperature has been 38, dropped to 36 after Nurofen and is 37.2 again. Medicine is wearing off after 2 pm.

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Dr. Prabhakar Laxman Jathar

Diabetology General Practitioner
#

Hello,

Welcome to icliniq.com.

Attack of flu is unlikely to come. However, it is possible to have some other viral infection leading to such symptoms like fever, cold, running nose, chills, and temperature. In such a situation, it is better to use a drug like Paracetamol (Acetaminophen) 10 mg per kg per dose three to four times a day to control fever and headache, which may be present.

Plus an antihistamine like Cetirizine 10 mg once a day, or Allegra (Fexofenadine) 60 mg once a day also is good. Also give enough oral liquids, preferably oral rehydration solution about a liter per day. This treatment should be continued for three to four days. There is no need for an antibiotic.


Was this answer helpful?

 | 

 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What can I apply to my body to decrease sweating and look fresh?

Query: Hello doctor, I am sweating too much I guess. I am not sure if it is because of the heat here but I sweat. Pleae sugget me something which I can apply to my body. So it does not sweat much and I look fresh and I do not smell.  Read Full »

Certain fluid is coming out of vagina after unprotected sex. Is I-pill required?

Query: Hello doctor,I had unprotected sex yesterday but my partner is not sure if he withdrew on time. Today morning I felt certain fluid coming out of my vagina. Should I take an I-pill to avoid pregnancy? Will it cause any side effects in later stages? My menstrual date is around 7th of each month. Also,...  Read Full »

Paracetamol for Fever

Query: Hello doctor, Is fever an immune response of the body to act as defense mechanism against infection, why is Paracetamol prescribed to reduce temperature?What will be happen, if not used?  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a General Practitioner Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.